# SDR MASA2025100900087

- Difficulty date: October 9, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 24,012 hours, 14,395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASHLIGHT LED INOPERATIVE.  R & R AFT FLASHLIGHT ASSY AND OPS CHECK GOOD.
